# SDR ASMF200507013

- Difficulty date: July 17, 2005
- Submitted: July 18, 2005
- Operation: Air carrier
- Aircraft: N806AM
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26273
- Aircraft time: 36,910 hours, 14,267 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Open
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AIRCRAFT REJECTED TAKEOFF AT 90 KTS AS A CONSEQUENCE OF LT WINDSHIELD OPENED WITHOUT APPARENT REASON.  WINDSHIELD ADJUSTMENT CHECKED IAW MM56-11-01, TESTED CORRECT.  REJECTED TAKEOFF INSPECTION WAS PERFORMED IAW MM 05-51-14, ALL CORRECT.
